Modular invariant and good reduction of elliptic curves.
Mathematische Annalen, Tome 293 (1992) no. 4, pp. 331-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__293_4_164960,
author = {Salvador Comalada and Enric Nart},
title = {Modular invariant and good reduction of elliptic curves.},
journal = {Mathematische Annalen},
pages = {331--342},
year = {1992},
volume = {293},
number = {4},
zbl = {0734.14013},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164960/}
}
Salvador Comalada; Enric Nart. Modular invariant and good reduction of elliptic curves.. Mathematische Annalen, Tome 293 (1992) no. 4, pp. 331-342. http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164960/